# SDR SRAA970914

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Defective
- Location: Cargo Comp
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SMOKE WARNING LIGHT CAME ON.  VISUALLY CHECKED CARGO COMPARTMENT NO SMOKE FOUND.  AIRCRAFT RETURNED TO BLOCK.  FOUND NR 3 SMOKE DETECTOR DEFECTIVE AND GIVES ERRONEOUS WARNING, DEACTIVATED NR 3 SMOKE DETECTOR PER MEL 26-6.
